It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I did not sleep well last night. I had a hard time falling asleep and even when I was asleep I woke up many times during the night. It was tough getting up this a.m.

I went ahead and took a 20 mg. this morning. Strangely I don't feel dizzy or any thing from it like I did the first 2 days.

Depending on how I feel at lunch time I will either not take any pills or I'll just do half.

I think the 20mg at lunch time will make my sleep worse.

Also, this may be too much information but aunt flo came. That could be why I didn't feel well and my stomach was upset.

I have never been regular in my life so I can never predict it and I don't always have pms symptoms either.

Perhaps all I was feeling was not related to the meds...and could explain me being emotional and depressed. Sometimes I feel that way before my cycle but not always.

Now looks like the lack of sleep is the biggest effect I'm having. I do feel stiff still and some muscle soreness...but could be my arthritis? I don't know.





All times are GMT -7. The time now is 06:38 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!